# SDR SWAA2021061474626

- Difficulty date: May 18, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 232SF; IS DAMAGED ON UPPER SURFACE AT AFT END. ; / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 232SF; FABRICATED NEW PANEL FROM BMS 4-23 TY.2 LOT#1456675-1; INSTALLED INSERTS WITH BMS 5-107 LOT#AK0DP4051K; CURED USING THERMOMETER ID ATS2208 S/N 4330740WS. IAW SRM 53-00-50-2R-0 PARA 1 A NOTE; PARA 4; PARA 5 S AND DWG 144A5810-159.; VERIFIED FABRICATION OF FLOOR PANEL 232SF PER SRM 53-00-50-2R-0
